# SDR UPS00632949

- Difficulty date: June 21, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Failed
- Location: Lt Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, TAXI IN - LT MLG BRAKE FIRE DUE TO FAILED BRAKE LINE.  REF L/P 518977 ITEM 2 THRU L/P 518992 REMOVED AND REPLACED PARTS AS REQUIRED.
